# SDR UIEA2020042000777

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,864 hours, 16,500 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80312701
- Part serial: 10034
- Condition: Leaking
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION, CREW O2 BOTTLE #2 LEAKS AT REGULATOR ( DEFERRED TO DMI 127244, MEL 35-11-03, CAT "C", DUE 28 APR 20. BOTTLE CLOSED.  LOGPAGE 1208302: REMOVED AND REPLACED REGULATOR ASSY TRANSDUCER O2 PAX BOTTLE I.A.W AMM 35-11-03, OPS LEAK CHECK AND TEST OK AND CLEAR DMI #127244. )
